# SDR ASOA2016021014536

- Difficulty date: February 10, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA CARGO TRACKS CORRODED ON LBL 27 FROM FS 559+96-574.00.  REMOVED 3 EA DISCREPANT CARGO TRACKS, ANCHOR PLATES REF: AMM 53-00*-49-000-801.  INSTALLED 3 EA SERVICEABLE CARGO TRACKS IAW AMM 53-00-49-400-801.  EVALUATED CORROSION DAMAGE FOR ALLOWABLE DAMAGE AND FOUND IT OUT OF THE ALLOWABLE LIMITS OF SRM 53-61-49-012, FIG 101.
